# SDR DALA13052550660

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 75,765 hours, 34,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, COULD NOT GET L2 DOOR TO OPEN.  REMOVED DEBRIS FROM FOOT ON FWD END OF GIRT BAR.  CYCLED DOOR.
